PDA

View Full Version : Gabbi, talk to me!


John 808
01-03-2004, 09:50 AM
Hey,

I saw your post on Spark's thread and I remember you and I posting a couple of times to each other. I remember specifically you tellling you had gotten some vikes but had not taken them yet, looks like you took them, huh?

I was on the sub, too, and I, too, got pain meds from my dentist and went on a little hydro binge and am about to taper using the sub- it is a vivious, ugly cylce.

Sounds like you and I did the same thing? Can you tell me what happened? What has been your "cycle?" Hydro's the sub?? What?? I am anxious to know because I am about to face the withdrawals myself.

Anxious to hear from you and I am so sorry your are hurting right now. Hang in there,
Michelle

John 808
01-03-2004, 09:14 PM
Bump to top!

Gabbi
01-05-2004, 10:14 AM
Hi Michelle,
Sorry I didn't respond this is the 1st day out of bed, day5. Yea I took the vikes I was in excruciating pain, absessed, had to go in on a sat night emergency it was bad, and I couldn't take the pain. This went on for a week, at first I didn't feel anything casue the sub was still in me (I was on sub for about 4 months doing great) Then I felt it and I kept taking and taking with the intention of taking the sub when I was done with my "little vacation". Guess what? that did not work, I took even more pills and oxy's then I did before and this has gone on for the last 2 months!!!

I finally had a break between work and school for about 10 days so I took the opportunity to try my very hardest to kick this once and for all and not take the sub. It's a far choice that I know I can take it and feel better. THese last few days have been HORRIBLE!! I didn't get out of bed for the last few days. Thank God my fiancee was home with my 2 year old (I kind of planned it that way) and was sick with the "flu" that's going around.

I don't know anyone who has stopped taking the sub and been fine, it's all so new. IMO I think we are never going to escape the WD whether it's sub or hydro or whatever, you just have to decide when you are ready, and get through those first couple weeks.

I just can't live like this anymore, all the money I"m scheming "forgetting to add right in the check book" b/c I took money, every last dollar I earn went to those pills, even to the sub b/c I don't have ins.

My dr. reccommends a very very slow taper to be successful, he only drops by 1/4 tablet every other day per 2 weeks or month so you don't feel it. I didn't tell him I've been using just stocking up in case I need the sub. I do see him Tues and I"m going to go on Naltroxene so at least when my head gets weak I know I can't do it.

Wow I must be feeling somewhat better if I could type all this!! NOw if I could just get some sleep, do you know when that stops??

Good luck, you are very strong and can do anything you put your mind too. You are in my prayers. Are you tapering under dr supervision??
Gabbi

John 808
01-05-2004, 11:01 AM
So glad to hear from you, Gabbi!

It sounds like we have done the similar things- I was having some tooth pain and called my dentist (this was on a Friday night) and he called in some hydro's. Went to see him Monday and told him I was concerned of the Tylenol level in the hydro plus tablets just to get another script out of him- so basically I ended up with two 30 tablet scripts with a refill on each one. Went through those in a couple of weeks and eventually ordered online again- just went on a binge basically.

I have been back on the sub about two weeks. The reason I am having to taper right now is, my sub doctor will not let me stay in the program if I continue to take my Xanax. I need that for my anxiety in a bad way- DO NOT ABUSE THAT! And, he told my husband that the sub was really intended for lifetime maintenance and was going to be hard to get off of regardless. So, I am just ready to get off all of it! I will take my last tablet Wednesday assuming by late Friday withdrawals will kick in and my husband will be home. I am a little nervous, because I think Spark is having a hard time. Who knows how long the withdrawals will last- hopefully the first three or four days will be the worst. We'll see! Like you, I am just ready to be free from all of this- it has been an ugly cycle- the lying, wasted money, "hoping to death you don't get caught," etc!

Please keep me posted as to how you are. Hang in there- it can only begin to get better soon! You have done so good and been so strong. I am pulling for you and post me if you need to talk! God bless,
Michelle

Gabbi
01-05-2004, 12:11 PM
Thanks for the support I really appreciate it. I know things can only get better, it's just getting there...you know? What an effort it just was to order some books online that I need for school. I know it will take time. I think you mentioned the L-tyrosine, I'm taking that and followed the thomas's recipe and it really did seem to help some. I really don't have a choice with a toddler running around I have to keep moving.

I know you can do it, please let me know how you are doing, and thanks again for reaching out.

GAbbi